Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 245324, 5 pages
http://dx.doi.org/10.1155/2011/245324
Research Article

On Solvable Groups of Arbitrary Derived Length and Small Commutator Length

Department of Mathematics, Alzahra University, Vanak, Tehran 19834, Iran

Received 2 April 2011; Revised 11 June 2011; Accepted 10 July 2011

Academic Editor: Aloys Krieg

Copyright © 2011 Mehri Akhavan-Malayeri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Wreath product constructions has been used to obtain for any positive integer n, solvable groups of derived length n, and commutator length at most equal to 2.